• Title of article

    Optimal hedging in a dynamic futures market with a nonnegativity constraint on wealth

  • Author/Authors

    Abraham Lioui، نويسنده , , Patrice Poncet، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1996
  • Pages
    13
  • From page
    1101
  • To page
    1113
  • Keywords
    Hedging , Financial futures , Solvability constraint , Martingale approach
  • Journal title
    Journal of Economic Dynamics and Control
  • Serial Year
    1996
  • Journal title
    Journal of Economic Dynamics and Control
  • Record number

    237385